I have osteoporosis and osteoarthritis.
I have been receiving Prolia injections every 6 months for the last 4 - 5 years with a brief break after the first year due to an insurance issue. I’ve multiple stress fractures in my feet before and after being on Prolia.
I’ve had periods of extreme joint pain in my feet and the bone above my right ankle hurting. These flare ups can occur when I’ve eaten something that I’m sensitive to (processed foods, garlic, msg) and when I receive vaccinations (flu shots, shingles vaccine). After my last two Prolia injections it has occurred to me and my physician that receiving the injections will cause a flare up. It starts 2-3 days after the injections and the flare up is bad for 6-8 weeks. Also during this time I experience significant weight gain (10 lbs.). The pain and some weight issues begin to get better after the 8 weeks and usually it has cleared up significantly by the 6 month point...just in time for a new injection. There is absolutely nothing that relieves the pain (pain relievers, Cymbalta, bed rest - none work).
My doctor and I are monitoring all of these issues and I will probably discontinue Prolia. I feel that it has made the past 5 years of my life miserable. This may not be typical for everyone on Prolia but this has been my experience.
Some of the side effects were mention here on the given page. The professional essay writers review of these side effects is different because everthing have it's own but different effects which is very difficult for us to understand.
bone, muscle and joint pain can occur with Prolia; https://mavendoctors.io/osteoporosis/news/frequently-asked-questions-about-prolia-denosumab-a2sFFatyKk-LjrEhBlvt1w/ have you tried a NSAID?
I feel like i get pain in my bones with Prolia; have others experienced this side effect? How did you manage it?